skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Solitons in generalized Galileon theories

Abstract

Not provided.

Authors:
; ; ;
Publication Date:
Research Org.:
Univ. of Pennsylvania, Philadelphia, PA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1536198
DOE Contract Number:  
SC0013528
Resource Type:
Journal Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Volume: 94; Journal Issue: 12; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society (APS)
Country of Publication:
United States
Language:
English
Subject:
Astronomy & Astrophysics; Physics

Citation Formats

Carrillo González, Mariana, Masoumi, Ali, Solomon, Adam R., and Trodden, Mark. Solitons in generalized Galileon theories. United States: N. p., 2016. Web. doi:10.1103/physrevd.94.125013.
Carrillo González, Mariana, Masoumi, Ali, Solomon, Adam R., & Trodden, Mark. Solitons in generalized Galileon theories. United States. doi:10.1103/physrevd.94.125013.
Carrillo González, Mariana, Masoumi, Ali, Solomon, Adam R., and Trodden, Mark. Thu . "Solitons in generalized Galileon theories". United States. doi:10.1103/physrevd.94.125013.
@article{osti_1536198,
title = {Solitons in generalized Galileon theories},
author = {Carrillo González, Mariana and Masoumi, Ali and Solomon, Adam R. and Trodden, Mark},
abstractNote = {Not provided.},
doi = {10.1103/physrevd.94.125013},
journal = {Physical Review D},
issn = {2470-0010},
number = 12,
volume = 94,
place = {United States},
year = {2016},
month = {12}
}

Works referenced in this record:

XLI. On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves
journal, May 1895

  • Korteweg, D. J.; de Vries, G.
  • The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, Vol. 39, Issue 240
  • DOI: 10.1080/14786449508620739

Fermion-field nontopological solitons
journal, March 1977


The Skyrme model
journal, September 1986


Two-Dimensional Solitons on the Surface of Magnetic Fluids
journal, May 2005


Localized excitations in a vertically vibrated granular layer
journal, August 1996

  • Umbanhowar, Paul B.; Melo, Francisco; Swinney, Harry L.
  • Nature, Vol. 382, Issue 6594
  • DOI: 10.1038/382793a0

String-like configurations in the Weinberg-Salam theory
journal, November 1977


Nontopological solitons
journal, November 1992


Q-balls
journal, December 1985


An Electroweak Oscillon
journal, March 2007


Erratum: An Electroweak Oscillon [Phys. Rev. Lett. 98 , 101801 (2007)]
journal, May 2007


Global topological k -defects
journal, October 2006


k-defects as compactons
journal, October 2007

  • Adam, C.; Sánchez-Guillén, J.; Wereszczyński, A.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 40, Issue 45
  • DOI: 10.1088/1751-8113/40/45/009

k-defects as compactons
journal, January 2009

  • Adam, C.; Sanchez-Guillen, J.; Wereszczynski, A.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 42, Issue 8
  • DOI: 10.1088/1751-8121/42/8/089801

Distinguishing k -defects from their canonical twins
journal, November 2010


Stable static structures in models with higher-order derivatives
journal, September 2015


Galileon as a local modification of gravity
journal, March 2009


An introduction to the Vainshtein mechanism
journal, September 2013


Imperfect dark energy from kinetic gravity braiding
journal, October 2010

  • Deffayet, Cédric; Pujolàs, Oriol; Sawicki, Ignacy
  • Journal of Cosmology and Astroparticle Physics, Vol. 2010, Issue 10
  • DOI: 10.1088/1475-7516/2010/10/026

Galilean genesis: an alternative to inflation
journal, November 2010

  • Creminelli, Paolo; Nicolis, Alberto; Trincherini, Enrico
  • Journal of Cosmology and Astroparticle Physics, Vol. 2010, Issue 11
  • DOI: 10.1088/1475-7516/2010/11/021

Dirac-Born-Infeld Genesis: An Improved Violation of the Null Energy Condition
journal, June 2013


Self-accelerating universe in Galileon cosmology
journal, December 2009


Galileon cosmology
journal, July 2009


Strong interactions and stability in the DGP model
journal, September 2003


Multifield Galileons and higher codimension branes
journal, December 2010


Derrick’s theorem beyond a potential
journal, May 2011

  • Endlich, Solomon; Hinterbichler, Kurt; Hui, Lam
  • Journal of High Energy Physics, Vol. 2011, Issue 5
  • DOI: 10.1007/JHEP05(2011)073

Bi-galileon theory I: motivation and formulation
journal, December 2010

  • Padilla, Antonio; Saffin, Paul M.; Zhou, Shuang-Yong
  • Journal of High Energy Physics, Vol. 2010, Issue 12
  • DOI: 10.1007/JHEP12(2010)031

Bi-galileon theory II: phenomenology
journal, January 2011

  • Padilla, Antonio; Saffin, Paul M.; Zhou, Shuang-Yong
  • Journal of High Energy Physics, Vol. 2011, Issue 1
  • DOI: 10.1007/JHEP01(2011)099

Multi-Galileons, solitons, and Derrick’s theorem
journal, February 2011


Covariant Galileon
journal, April 2009


DBI and the Galileon reunited
journal, May 2010


Symmetries for Galileons and DBI scalars on curved space
journal, July 2011

  • Goon, Garrett; Hinterbichler, Kurt; Trodden, Mark
  • Journal of Cosmology and Astroparticle Physics, Vol. 2011, Issue 07
  • DOI: 10.1088/1475-7516/2011/07/017

Galileons on cosmological backgrounds
journal, December 2011

  • Goon, Garrett; Hinterbichler, Kurt; Trodden, Mark
  • Journal of Cosmology and Astroparticle Physics, Vol. 2011, Issue 12
  • DOI: 10.1088/1475-7516/2011/12/004

Galileons as Wess-Zumino terms
journal, June 2012

  • Goon, Garrett; Hinterbichler, Kurt; Joyce, Austin
  • Journal of High Energy Physics, Vol. 2012, Issue 6
  • DOI: 10.1007/JHEP06(2012)004

4D gravity on a brane in 5D Minkowski space
journal, July 2000


Comments on Nonlinear Wave Equations as Models for Elementary Particles
journal, September 1964

  • Derrick, G. H.
  • Journal of Mathematical Physics, Vol. 5, Issue 9
  • DOI: 10.1063/1.1704233

Moving stable solitons in Galileon theory
journal, August 2012


Classical and Quantum Consistency of the DGP Model
journal, June 2004


Note on the stabilities of the lightlike Galileon solutions
journal, May 2012


Causality, analyticity and an IR obstruction to UV completion
journal, October 2006


k -Essence, superluminal propagation, causality and emergent geometry
journal, February 2008

  • Babichev, Eugeny; Mukhanov, Viatcheslav; Vikman, Alexander
  • Journal of High Energy Physics, Vol. 2008, Issue 02
  • DOI: 10.1088/1126-6708/2008/02/101

Supersymmetric Galileons
journal, August 2011